# SDR AALA202311147147

- Difficulty date: November 13, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A320*
- Aircraft serial: 5235
- Aircraft time: 35,463 hours, 14,366 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID CABIN LAVATORY SMOKE DETECTOR ECAM AND AURAL ALERT DURING CLIIMB. MAINTENANCE ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST OF THE LAVATORY SMOKE DETECTION SYSTEM WITH NO DEFECTS NOTED.
